# SDR AALA20100531TUL07

- Difficulty date: May 31, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP DAMAGED AT STATION 830.  INSTALLED DOUBLER PER AARD 53-20-00-16.
